Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Irregular periods, unable to conceive. Prescribed Yamini tablets, breast swelling. Stop medication?

hi doc. i m was suffer from irregular periods.......and facing prob. for conception ... my doc. suggest me Yamini Tablets. but after taking that tab. i fell that my right breast increase day by day....i m very much tensed about it... i don t know what should i do. should i stop that tab. or should i go any other Gynecologist .
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Rashmi,

Yamini is one of the birth control pills. It is given in you to regularize your menstrual cycles. It does cause breast engorgement due to the hormones in it. It will normalize as you stop the medicine.

You can continue the medicine until your periods regularize. You may then try to conceive. You will not be able to conceive till the time you are on Yamini as it is a birth control pill.

If you wish to conceive now, speak to your gynaecologist and you may stop the tablet and try naturally to conceive.

I do not think there is a reason to change the doctor now; you can speak to your current gynaecologist herself.

Hope this helps you.

Take care.
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor